# SDR 20001113SH022

- Difficulty date: July 27, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N270KA
- Make and model: Braero HS125700A
- Aircraft serial: NA0307
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Plug
- Part number: 30719082
- Condition: Loose
- Location: Transfer G/Box
- Part time: 10,037 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

OXC/GON - ON CLIMB-OUT AT APPROX 3,000 FEET, THE RIGHT OIL PRESSURE LIGHT ILLUMINATED FOLLOWED BY THE OIL PRESSURE DECREASING TOWARDS ZERO.  THE ENGINE WAS SHUT DOWN AND ACFT RETURNED TO OXC, LANDED WITHOUT INCIDENT.  INVESTIGATION REVEALED THE JET CLEAN-OUT OIL PLUG ON THE TRANSFER GEARBOX HAD COME LOOSE AND ALLOWED OIL TO LEAK.  REPLACED O-RING, RESECURED PLUG WITH A NEW LOCKNUT.  C/W INSTRUCTIONS ON FAX TRANSMISSION DATED 7-28-00.  AIRCRAFT RETURNED TO SERVICE.  (X)
